# SDR ASOA201101929

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 9 LBL BETWEEN FS 379 - 485 IS CORRODED.   REMOVED SEAT TRACK  IAW AMM 53-00-49-000-807.   INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
